Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
greeny

Wake me up when September Ends- Start of Tane

Recommended Posts

Hi everyone. I've been in and around this site for a few years I think, but I've not posted before. I must say it is very helpful. I've always trying to find someone with a story that is identical to mine, hoping he/she will have a solution which I could just follow. Never did, so I guess I'll add my story and hopefully, someone will benefit. Its a long story, but that's because I've been cursed for that long, so please be patient. thanks!!

I'm now 28/male/ live in Singapore (any fellow friend!?). I've been plague by acne since.. 16 maybe? Can't really remember. Its been that long. It started out pretty much ok, teen acne (which isn't really bad, just a few pimples, though cystic). See a doctor, was given retina-a. I was on that stuff for, say 8-9 yrs? It always ok for a period, then I'll break out, antibiotics always helped to bring it down. But its like a continuous cycle and I NEVER had clear skin. Just on some days, "human looking" skin. Although I wasn't satified, I wasn't depressed.

Then when I was 26, I broke out real bad (reason unclear, probably because God hates me). The doctor decided to give me another antibiotic. Doxycline (spelling?). That is the worst drug I've had. Made me into a monster. It broke me out so bad I began googling. That's when I found this site. I've probably read thousands of thread before I've opted for the "HOLISTIC" approach. Lemons, acidic/alkaline body, healthy eating stuff. So I've stopped EVERYTHING, retina-a, BP gel, face wash, anti-biotics, really everything. I survived on two things, water on face, healthy food in my body. It was really really bad for the first 2-3 months, then it started to get better, my major cystic break out stopped. I then only had "minor cystic" once every week maybe, and most of them go away oh so fast! (like a day or two!) I'm not kidding, and its a great feeling not having to put on retina at night, bring it with me on holidays. But once in a while, I get a spot which doesn't go away in days. It will stay for weeks or month. But its never cystic. "cystic-ness" exist only for days. Its the redness that stays. But that's sometimes just as bad.

So my skin begins healing. But I've always had "red-type" of skin. Finally, being vain, I went to see another dermatologist. He told me I had "sensitive skin" and some little acne on my chin. Gave me some gel for the senstive skin and a light BP solution. It worked like magic. Within a week, I had beautiful skin. I've never remembered being so radiant. I loved the doctor. I could have hug him, kissed his feet and worship the ground he walks on. On my supposingly last visit, I had probably 3 white heads coming out. He ask if I want to clear them. As I can't argue with my idol, I trusted him. He gave me Doxy. I died. Here I am. Starting Oratane. I hope all the bad things are false. I hope all the good things are true. Hopefully, I'll see results come September... so wake me up then.

I'll be on 30mg per day. Doctor says it'll be 8 months based on my weight. Will probably be using moisturizer and lip balm. Not sure if I'll use anything else.

Questions and comments are welcome. Advices will be revered. Especially on diet, exercise, do's and don'ts... etc. and especially in sunny Singapore!

Share this post


Link to post
Share on other sites

Thanks Jess.

Well, I had diarrhea last night after the dinner and the tablets!! Oh shit, hope its the dinner and not the pills! Anyone had similar experience? Is it serious? will is go away? I see in the booklet, diarrhea is listed as "other possible side effects"....

Share this post


Link to post
Share on other sites

Day 3

Diarrhea is possibly food related, I hope. Didn't have that bad a reaction on the second day after the pill. Stomach is still feeling queasy though. So far, no dry lips, no dry face no side effects, just lots of acne. So I guess it hasn't started working yet.

Didn't buy a sun block yet.... Should I ?? got my mositurizer and lip balm though. I am not comfortable with putting a lot of stuff on my face, I have the belief that those are the cause of my persistent acne in the first place.

You know what's the worst thing about having "human looking" skin before breaking out real bad? People will ask you "oh dear, what happened?" "you don't look too good"... kind words and all, but hell! I don't know what happened! a truck hit me I guess. Maybe I should have said "oh, its acne, its contagious just by looking". Then that should give me some personal space...

Share this post


Link to post
Share on other sites

You should get a moisturiser that has SPF 15 already in it so you dont have to worry about putting a lot of different things on your face. Cetaphil have a good SPF moisturiser that is good for acne skin. A lot of people her use it. I hope your tummy settles down to ;)

Share this post


Link to post
Share on other sites
You should get a moisturiser that has SPF 15 already in it so you dont have to worry about putting a lot of different things on your face. Cetaphil have a good SPF moisturiser that is good for acne skin. A lot of people her use it. I hope your tummy settles down to ;)

Share this post


Link to post
Share on other sites

Day 4.

I think it is now safe to annoce that the stomach ache is probably food related. *fingers still crossed* But my tummy is still feeling abit queasy.

Face wise, got some new pimples (cystic). One big painful one on the cheek which is "emerging". I've not had the big painful one for some time. But I'm just not sure if it is the dreaded initial breakout. How can you tell??

No dry lips

No dry skin

Then it probably isn't the IB right? cause it hasn't started working yet.

Although I have new pimples today, I feel abit better, probably because I think I won't have to quit on tane because of the diahrrea...

Share this post


Link to post
Share on other sites

Hey I'm from Singapore too.

I just finished a microcourse of Roaccutane. I hate Doxycycline too... but not because it broke me but how it made my stomach feel in general.

Check out my log for more if you want to know more. Take care!

Share this post


Link to post
Share on other sites

Day 6

Drying lips perhaps. I'm not sure. I do feel more thirsty if anything.

I still have the same acne I had before, and a couple of new ones. But sometimes it feels better if they don't "itch". Does anyone feel the same? At least when you don't feel it, and you concentrate on something else, you don't think of it that much. If it itches, you are constantly reminded. So today, no itching, hence a relatively better day. Otherwise.. not much to report. Maybe there's a button I need to press to start the "drying" process... lets see.... hmm.. nope, no button.

Is the Cetaphil Moisturizing Wash any good? Anyone who's used it got worse while on it? I've had bad experience with facial wash. Think I have sensitive skin. Recommendations would be appreciated. Not that I have drying skin now... but many thanks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×